# SDR AU980279

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 3234 · Landing Gear Selector
- Part: Valve
- Part number: 99102251
- Condition: Faulty
- Location: Landing Gear Sel
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR SELECTION VALVE FAULTY DUE TO HIGH RESISTANCE IN ELECTRICAL SOLENOID COIL.  CAUSED BY INGRESS OF HYDRAULIC FLUID.
